# SDR DALA2023082106791

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 87,520 hours, 11,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DURING LIGHTNIG STRIKE INSP FOUND DAMAGE RIVET ON FR 42, 2" ABOVE STRINGER L10. CORECTIVE ACTION: BLENDED DAMAGED AREA, INSPECTED AREA OUT OF LIMITS PER SRM 53-31-11, REMOVED DAMAGED AREA PER A330 SRM 53-31-11-300-019 . C/W HFEC AND BHEC OF REPAIRE 6, NO INDICATION NOTED. FABRICATED DOUBLER AND FILLER PER A330 SRM 53-31-11-300 -019. TREATED AND PAINTED REPAIRED PART. INTALLED REPAIR PART AND SEALED. (2924291)
